Title: | DISJOINT ODD INTEGER SUBSETS HAVING A CONSTANT ODD SUM |
Authors: | FU, HL HU, WH 應用數學系 Department of Applied Mathematics |
Issue Date: | 15-Apr-1994 |
Abstract: | We prove that for positive k, n and m, the set {1, 3,...,2n - 1} of odd integers contains k disjoint subsets having a constant odd sum m if and only if 9(k - 1) less-than-or-equal-to m less-than-or-equal-to 2n - 1, or 9k less-than-or-equal-to m less-than-or-equal-to n2/k and n2 - mk not-equal 2. |
URI: | http://hdl.handle.net/11536/2533 |
ISSN: | 0012-365X |
Journal: | DISCRETE MATHEMATICS |
Volume: | 128 |
Issue: | 1-3 |
Begin Page: | 143 |
End Page: | 150 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.